# SDR SWIA200210870

- Difficulty date: May 12, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N196SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120151
- Aircraft time: 32,258 hours, 40,136 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

WITH THE APU POWERED ON THE GROUND, WE HEARD A LOUD CLICKING NOISE, ELECTRIC LIGHT 3 CHIMES DOOR LIGHT ON MAP.  WE ALSO DETECTED A PACK BURNING SMELL.  RAN APU ON GROUND WITH APU GENERATOR ONLINE FOR 20 MINUTES, COULD NOT DUPLICATE.  OPS CHECK GOOD.  OPERATED BOTH PACKS IAW MM 21-50-00, OPERATED NORMALLY, NO DEFECTS NOTED AT THIS TIME.
